# SDR AWXA200400257

- Difficulty date: February 28, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 56,201 hours, 34,501 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Part number: 65175837
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-12 CHECK .5 INCH CRACK WAS FOUND AT LIGHTNING HOLE ON VERTICAL BEAM WEB AFT SIDE OF BS 178 BULKHEAD LBL 5.7, WL 195.  MAINTENANCE REMOVED VERTICAL BEAM WEB AFT SIDE OF BS 178 BULKHEAD LBL 5.7, WL 195; FABRICATED A NEW REPLACEMENT WEB; INSTALLED REPAIR PART IAW B737-300 SRM 51-70-13 FIG 1.
